# SDR FDEA201209283491

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57140885002
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 47 REAR SPAR HOLE 'I' SHOWS EVIDENCE OF MECHANICAL DAMAGE AT 12 O'CLOCK   THROUGH THE FULL BORE DEPTH. HOLE "I" REWORKED MECHANICAL DAMAGE REMOVED STARTING AT A BORE DIAMETER   OF 0.531"/13.487MM TO 0.561"14.249MM  IAW SRM 51-40-30 AND EA 6-5710-162973 PAGE 6.
